Birth Control, Antidepressants and Middle Age: A Recipe for Misery


She suffers from a myriad of physical symptoms relative to her age and waning hormone levels. If that wasn’t bad enough, she’s also weaning herself off antidepressant medication and birth control. The latter is contributing to her hormonal imbalances and causing problems like vaginal insensitivity, back pain and recurring yeast infections.

Case #: 
1264

Concern:

I am a 43-year-old woman with two boys that I nursed until they were six months old. I have been on antidepressants for six years now and am slowly weaning myself off them. I have had a very active sex drive for as long as I can remember. I have been using a vibrator for my orgasms for almost four years now and have noticed it isn’t working as well as in the beginning. I have been masturbating since I was 11 years old. I have also noticed my clitoris is smaller and my vaginal lips bigger. Also, I have had headaches before my period, shoulder and back pain and very low energy. Also, my nipples have very little sensation. I have had my uterus and one ovary removed this past year. I have used oral birth control for only two years for my heavy bleeding but have since quit taking it. I have suffered from many yeast infections and intercourse can bring one on. Help!

Discussion:

As a woman ages, her hormone levels naturally wane. Estrogen is of particular concern because it performs so many functions in the body. Produced primarily in the ovaries, this chemical is largely responsible for a healthy sex drive, regulating the menstrual cycle and maintaining the vagina.
 
You can therefore blame some of your troubles on menopause, a time when estrogen levels plummet. Your clitoris appears smaller because the surrounding tissues are weakening. Again, this is an effect of decreased estrogen. That same hormone is also responsible for the vaginal atrophy you experience, which causes walls to thin and lips to sag. In short, your vagina has lost some of its youthful tightness and compact shape because of age.
 
The Lurid Details of Birth Control
Not all of your symptoms, however, can be attributed to the effects of time. Birth control is a medication that takes its toll on the body. Few women realize it, but ingesting the pill equates to ingesting chemicals. It contains synthetic blends of estrogen and progesterone that mimic the body’s natural hormones. Such a blend is necessary to prevent pregnancy, but it poses serious side effects that can change your body in many unwanted ways.
 
Many of those side effects focus on sexual health. Many women on birth control suffer from a condition known as litoral atrophy. The clitoris consists of spongy tissue and a concentrated number of nerve endings. While estrogen maintains vaginal health, testosterone does the same for the clit. But birth control can cause testosterone to rapidly drop. One effect of this drop is clitoral atrophy – the loss of sensitivity and function in the clit.
 
Nerve endings in the clit are different from those of the vagina, but they all nearly touch as they traverse the cervix, uterus and general public region. This means that a problem with the clitoris will translate to a problem with the vagina. Insensitivity in both of these organs is the result of birth control and will prevent you from reaching orgasm until you take a course of action.
 
Estrogen and its Effects on the Body
Going back to the effects of estrogen, a steady supply is believed to decrease the frequency and intensity of headaches. But fluctuations in the hormone, such as those caused by birth control, can affect chemicals in the brain and cause potentially serious headaches. The same is also true of lower back pain.
 
Birth control “tricks” the body into thinking it’s pregnant to prevent ovulation. This prompts the body’s release of relaxin, a hormone that loosens lower back ligaments so a woman can give birth. Women who take birth control have a false sense of pregnancy and thus have higher levels of relaxin. This can cause loose joints that compromise the pelvis and spine structure and lead to pain.
 
Hormonal imbalances also cause fatigue. Last but not least, an imbalance of estrogen – namely too much – causes excessive glycogen deposits in vaginal tissues. Glycogen is a form of sugar and provides fodder for yeast. The bacteria eat and multiply to give way to recurring yeast infections in many women on hormonal birth control.
 
Finding Sexual Pleasure Again
The unpleasant side effects you have from birth control will gradually diminish now that you’ve stopped your prescription. Your focus must now be on restoring sensitivity to your clitoris. An herbal renewal remedy can improve your sexual responses and also repair damaged tissue in and around your vagina. (TRY: Herbal Vaginal & Clitoral Restoration Formula) With proven ingredients like Pumpkin Seed and Evening Primrose Oil, your previous troubles will be nothing more than distant memories.

What to do


Natural Renewal Remedy for Vaginal & Clitoral Desensitization

Vaginal abrasion, aging, prescription drugs, birth control medications, oxytocin imbalance, estrogen imbalance, and poor vaginal peripheral circulation may all lead to the desensitization of the G-spot, and the vaginal and clitoral sensitivity... Read more
5
Average: 5 (1 vote)


0 comments



Copyright © HerbalLove. All rights reserved.

The information on this site is provided for informational purposes and is not meant to substitue for medical or physician advice, diagnosis, or treatment.
See the Terms of Service and Privacy Policy for more information.